Eine Variationsungleichung und Anwendungen.

B. Brosowski; K.H. Hoffmann

Numerische Mathematik (1974)

  • Volume: 22, page 137-148
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Brosowski, B., and Hoffmann, K.H.. "Eine Variationsungleichung und Anwendungen.." Numerische Mathematik 22 (1974): 137-148. <http://eudml.org/doc/132260>.

author = {Brosowski, B., Hoffmann, K.H.},
journal = {Numerische Mathematik},
pages = {137-148},
title = {Eine Variationsungleichung und Anwendungen.},
url = {http://eudml.org/doc/132260},
volume = {22},
year = {1974},

AU - Brosowski, B.
AU - Hoffmann, K.H.
TI - Eine Variationsungleichung und Anwendungen.
JO - Numerische Mathematik
PY - 1974
VL - 22
SP - 137
EP - 148
UR - http://eudml.org/doc/132260
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.